# SDR DALA2022082905776

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737
- Aircraft serial: 31920
- Aircraft time: 28,756 hours, 11,039 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2381094) DURING INSPECTION FOUND CORROSION ON RH SHIELD AT RBL 21.00 AND BTWN STA 767/STA 787 OF AFT CARGO COMPARTMENT. RH SHIELD AT RBL 21.00 AND BETWEEN STA 767/STA 787 OF AFT CARGO COMPARTMENT WAS FABRICATED PER DWG 146A8127-12 REV: A AND INSTALLED PER B737-900ER SRM 51-40-02-0G.
